Masaryk University

Publication Records

česky | in English

Filter publications

    2010

  1. DOUBROV, Boris and Jan SLOVÁK. Inclusions between parabolic geometries. Pure and Applied Mathematics Quarterly. Boston: Int. Press, 2010, vol. 6, No 3, p. 755-780. ISSN 1558-8599.
  2. 2008

  3. ZALABOVÁ, Lenka and Vojtěch ŽÁDNÍK. Remarks on Grassmannian symmetric spaces. Archivum Mathematicum. Brno: Masaryk University, 2008, vol. 44, No 5, p. 569-585. ISSN 0044-8753.
  4. ZALABOVÁ, Lenka. Symmetries of almost Grassmannian geometries. In Differential geometry and its applications. 1st ed. USA: World Scientific, 2008. p. 371-381, 10 pp. ISBN 978-981-279-060-6.
  5. 2004

  6. ČAP, Andreas, Jan SLOVÁK and Vojtěch ŽÁDNÍK. On distinguished curves in parabolic geometries. Transformation Groups. Boston: Birkhauser, 2004, vol. 9, No 2, p. 143-166. ISSN 1083-4362.
Display details
Displayed: 2/12/2022 13:59